A 49-year-old female asked:
this is my 15th day of 15 day treatment w/bactrim for sinus infection. 15 min. after taking next to last pill in bottle, got hives. related?
1 doctor answer
Dr. Andrea Brand answered
Specializes in Family Medicine
Possible allergy: If a person is allergic to a medication, it may take repeated exposure to the drug before the development of the allergic symptom or sign, for example, itching, hives or rash. So getting hives on the last day of Bactrim (sulfamethoxazole and trimethoprim) therapy is suggestive of allergy to the medication. Please inform your health care provider of this reaction.
Answered on Oct 17, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!